I don't think he's from the US. Cyp is typically prescribed in the US whereas its enanthate overseas. Ester shouldn't make a huge difference though. At 100mg ew he's probably genetically predisposed to high blood pressure or it's his diet.
Test can cause high blood pressure, but youre using a very small amount. That's not to say though that that amount might not still be causing it. Theres so many other factors that contribute to this its impossible to say without actually stopping the test use and seeing if that effects it
your dosage is too small to cause blood pressure, one of my client who on the cycle of 800mg test en and 300mg deca per week and he suffered from high BP,he thought maybe the excessive Testos also thicken the blood by increasing the red blood cell count.
Some can be extra sensitive. But we don't know any details. Have you been off testosterone recently and was your blood pressure ok? How long have you been on trt? Your stats (age, bodyfat, weight, height etc)? Diet?
I can't see 100mg per week being an issue. I would inject 50mg twice weekly.
I would look at adding carditone at 1 cap am 1 cap pm so 2 total.
What medication are you on for it? What does your doctor say?
i'm 49 220 pounds 5.9 and maybe 12% body fat
i must take a low dose betabloquer 5 mg
my mother has some issue with high pressur and it could be genetics
i'm on trt 2 year's now. tow years ago 250 enanth every 10 days and then i switched to subc 50 mg every 4 days.
my level test is 50 but my Hdl Ldl is 6.9. i follow the diet monday to friday but i must pay attention the w end